# SDR CALA2016110700862

- Difficulty date: November 7, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N56859
- Make and model: Boeing 757324
- Aircraft serial: 32818
- Aircraft time: 40,231 hours, 12,917 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Switch
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE ARMED LIGHT WILL NOT EXTINGUISH WHEN DOOR SLIDE IS DISARMED.  REMOVED & REPLACED L1 DOOR GIRT BAR FWD PROX SWITCH REF AMM 25-66-11.  OPS CHKS GOOD.
